Open Access
Translator Disclaimer
February, 1992 Mean-Variance Hedging for General Claims
Martin Schweizer
Ann. Appl. Probab. 2(1): 171-179 (February, 1992). DOI: 10.1214/aoap/1177005776

Abstract

We consider a hedger with a mean-variance objective who faces a random loss at a fixed time. The size of this loss depends quite generally on two correlated asset prices, while only one of them is available for hedging purposes. We present a simple solution of this hedging problem by introducing the intrinsic value process of a contingent claim.

Citation

Download Citation

Martin Schweizer. "Mean-Variance Hedging for General Claims." Ann. Appl. Probab. 2 (1) 171 - 179, February, 1992. https://doi.org/10.1214/aoap/1177005776

Information

Published: February, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0742.60042
MathSciNet: MR1143398
Digital Object Identifier: 10.1214/aoap/1177005776

Subjects:
Primary: 60G35
Secondary: 90A09

Keywords: contingent claims , continuous trading , equivalent martingale measures , hedging , mean-variance criterion , Option valuation

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2 • No. 1 • February, 1992
Back to Top